MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM I.D. SIZE LL NEUTRAL LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 36MM I.D. SIZE LL NEUTRAL LINER; PROSTHESIS, HIP
Catalog Number 00875101336
Medical Device Problem Codes Malposition of Device (2616); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat #: hm50036 / bioball delta ceramic hd 36mm m / lot #: 7011921269 g2: australia the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported a patient underwent a hip revision approximately two months post implantation due to multiple dislocations.During the procedure, malposition of the cup was noted.The liner and competitor head were removed and replaced.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: g3; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional and identified the following: right total hip arthroplasty with possible polyethylene wear of the acetabular cup.Acetabular inclination angles cannot be accurately measured without a true ap pelvis film.However, visually, the acetabular cup appears to be in appropriate position.It was identified that zimmer biomet devices were implanted with competitor devices.Zimmer biomet has not confirmed the compatibility for these combinations of devices.It is unknown if these off-label usages may have caused or contributed to the reported events.A definitive root cause cannot be identified.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
36MM I.D. SIZE LL NEUTRAL LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20878131
Report Number0001822565-2024-03862
Device Sequence Number7832030
Product Code LPH
UDI-Device Identifier00889024149236
UDI-Public(01)00889024149236(17)270922(10)65578572
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00875101336
Device Lot Number65578572
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale